# SDR COMA0560722

- Difficulty date: December 13, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 16,547 hours, 15,285 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5852 - RT THRUST REVERSER WARNING.  SECURED CANNON PLUGS ON THE STOW, DEPLOY AND PDU SWITCHES.  OPERATIONAL CHECKS NORMAL.
